Results 1 to 11 of 11
Like Tree1Likes
  • 1 Post By lovbyts

Thread: I think I might have a Mephedrone addiction.

  1. #1
    jay94 is offline Associate Member
    Join Date
    Feb 2014
    Location
    Hell
    Posts
    211

    I think I might have a Mephedrone addiction.

    I'm not too sure how it started. One friend introduced me to this drug, said it would take away my appetite and make me feel amazing. I was having trouble with my cutting phase back then, so I saw it as as an opportunity to help with that. It did indeed. But now I've found myself addicted to the drug. I realized how much of a problem it had become when it started interfering with my training and ability to eat. I wanted to reduce my appetite, but now I struggle to push down every single meal down my throat, and I have insane cravings, and I stopped for 2 days but then I had to take a small dose even though I REALLY didn't want to because I legitimately thought that I would go insane otherwise.

    I don't know what to do. Should I check into a rehab center or something like that? I study biochemistry in college, and it mistakenly gave me the impression that I had 'control' over my drug use because I understood the addiction mechanisms behind it. Never have I been so wrong. Now I have to tell my family as well and I'm scared of their reaction.

  2. #2
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,390
    What have you tried to kick it? Some people do need help but some dont. I'm not sure if you can stop cold turkey without bad withdrawals or if it something you need to cut down over a few weeks?

    Best of luck.

  3. #3
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    From what I've gathered on this is it's a potent stimulant(obviously) but what I keep reading is how people just replace this drug w/an opiate or sedative(which us a no no)... It's gonna suck I but the w/draw effects are similar to that of methamphetamines(or so it seems - stimulants period) ... So it's more psychosomatic than anything..... & appears that it's not a physical withdraw(but there studies on this in this aspect as it's used often w/AAS)...

    I would try kicking this cold turkey! Now if you experience anything outta the ordinary pls get it checked out by a professional... You may gave anxiety attacks - and what appears to be kinda what happened when you said you felt like you were gonna go insane - I feel like this(overwhelmed w/anything and it sets of my anxiety/panic attacks)... Just some thoughts...

    Best of luck w/moving forward(you just did the first part by admitting this....
    Last edited by NACH3; 04-15-2015 at 06:17 PM.

  4. #4
    Roger11 is offline Member
    Join Date
    Jan 2014
    Posts
    888
    Trouble with cutting? Whats wrong with Tren E? That will curb your appetite no doubt haha.

    Id just just stop cold turkey mate. Best of luck

  5. #5
    < <Samson> >'s Avatar
    < <Samson> > is offline Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,251
    Blog Entries
    2
    It's just another form of an Amphetamine. Hate amps with a passion - for me it's the hardest shit to stop.

    You can try to taper down & eventually come off. Amps will eat you up over time.

  6. #6
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Quote Originally Posted by < <Samson> > View Post
    It's just another form of an Amphetamine. Hate amps with a passion - for me it's the hardest shit to stop.

    You can try to taper down & eventually come off. Amps will eat you up over time.
    Samson.... Do you have experience w/this? Sounds horrible(great for a cutting agent but very risky)...

    I had a seizure from my prescribed adderall dose(4 - 30mg IR tabs daily) needless to say i was way over prescribed and quite cold turkey - wasn't bad except all I wanted to do was sleep!!!

  7. #7
    < <Samson> >'s Avatar
    < <Samson> > is offline Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,251
    Blog Entries
    2
    Quote Originally Posted by NACH3 View Post
    Samson.... Do you have experience w/this? Sounds horrible(great for a cutting agent but very risky)
    That's an understatement


    Stims is what I always lean towards


    They take a turn from cutting to fvcking you up just way too fast

  8. #8
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Quote Originally Posted by < <Samson> > View Post
    That's an understatement


    Stims is what I always lean towards


    They take a turn from cutting to fvcking you up just way too fast
    Yeah couldn't agree more w/your statement! They are a true disaster when it does turn... & like you said very quickly!

    I can not take stims(like amphetamine's or anything like that anymore(+ after that seizure... No thx...

  9. #9
    jay94 is offline Associate Member
    Join Date
    Feb 2014
    Location
    Hell
    Posts
    211
    I called my country's anonymous healthcare phone line. The lady did give me helpful advice, although she also treated me like I was a criminal, which was rather unpleasant. Thanks for the help guys. I'm feeling better now. Definitely done with stimulant drugs!!

  10. #10
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,390
    Thats not good and should be reported. Anyone calling for help should be treated with respect.
    NACH3 likes this.

  11. #11
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Quote Originally Posted by lovbyts View Post
    Thats not good and should be reported. Anyone calling for help should be treated with respect.
    100% in agreement! Last wks at red cross(they referred to me as an IV drug user b/c my vein is collapsed at the elbow(coma/8-10 surgeries later) C-mon! Made me very uneasy and I did report it!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •